# SDR DALA2025052704080

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980296) ELONGATED FASTENER HOLE IN MAIN CABIN FLOOR BEAM BS.294.5 APPROX RBL.50. ACCOMPLISHED MAIN CABIN REPAIR AT BS 294.5 RBL 50 T CHORD IAW B 737 SRM 53-10-51-2R REPAIR 16.
